Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Ache from neck to fingers, headaches. Have diabetes, sciatic nerve. Help?

my arms , both of them ache from neck to fingers. constant ache for about 4 weeks now. Aleve helps some but not completely. At times my legs ache as well. Seem to get nagging headache every day as well. I am 58 yrs old. Have diabetes and thyroid. Take metformin and snythroid. I have siactic nerve problem in right leg but this is not same pain. My back and legs get very stiff. Lwer and mid back.
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Your problem could be because of various factors.
You may be having diabetic neuropathy due to uncontrolled diabetes or may be lack of VIT B 12 in blood due to consumption of METFORMIN.
You may be having low levels of calcium caused by poor intake,or due to consumption of synthroid which itself reduces calcium levels,or due to uncontrolled diabetes which in itself results in osteoporosis.
You may be having low VIT D levels.
Control your sugar levels.
Take B12 injections every alternate days for a fortnight and then every month lifelong.
Take calcium supplements.
Get your VIT D levels checked up and take it,if levels are low,in the doses by a prescription from your doctor.
Answered: Fri, 1 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor